Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26838
Title: A delimiter-based general approach for Chinese term extraction
Authors: Yang, Y
Lu, Q 
Zhao, T
Issue Date: 2010
Publisher: John Wiley & Sons
Source: Journal of the American Society for Information Science and Technology, 2010, v. 61, no. 1, p. 111-125 How to cite?
Journal: Journal of the American Society for Information Science and Technology 
URI: http://hdl.handle.net/10397/26838
ISSN: 1532-2882
EISSN: 1532-2890
DOI: 10.1002/asi.21221
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

7
Last Week
0
Last month
0
Citations as of Aug 10, 2018

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Apr 2, 2018

Page view(s)

60
Last Week
0
Last month
Citations as of Aug 20, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.